Usa state Ohio parents treating adults treating kids Usa state Ohio

The Deadly Repercussions of Stimulant Medication Misuse

Reading now: 964
www.additudemag.com

May 13, 2022Last week, two Ohio State students died from suspected use of counterfeit stimulant medication laced with synthetic opioid.

Though the university did not formally name the students’ causes of death, it did issue a public health warning — “an alert about fake Adderall pills, which appear to contain fentanyl, causing an increase in overdoses and hospitalizations.”The death of these healthy young adults is shocking; their cause of death, unfortunately, is not.

Stimulant misuse (a.k.a., nonmedical use of stimulants), defined as taking stimulants in a manner other than prescribed, has soared on college campuses in the past decade.

Read more on additudemag.com
The website mental.guide is an aggregator of articles from open sources. The source is indicated at the beginning and at the end of the announcement. You can send a complaint on the article if you find it unreliable.

Related articles

DMCA